# SDR MWEA98191

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION UNDER THE LEFT WING FINGER DOUBLERS ON LOWER SKIN INSIDE TRAILING EDGE PANEL.  REPLACED SKIN IAW EA NR 57-006.
